# SDR AALA201906289017

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,245 hours, 12,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 151MK DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-42-14.
